Does anyone feel really ill with anxiety like they feel they must have something worse going on to feel so bad.
Feeling ill with anxiety: Does anyone... - Anxiety and Depre...
Anxiety and Depression Support
Hi Ward - yes, it can feel ROTTEN. The bad spells always pass though. It's the natural course of how the body handles anxiety and depression. Remembering this helps a little.
I don't think my body handles it very well. I get overwhelmed so very easily.
I hope you've been to a doctor to rule out other issues. Once that's done, it takes time and mental work to accept that this is how your body and mind are working right now. It will not stay this way. There is nothing on this earth that doesn't change - not the mountains, and not our difficulties.
Yes Dr says I'm o.k. I hope your right that things will change and I am not like a mountain. Thanks for your concern and hope you are feeling o.k.
Hi Ward is this feeling due to stress which is so bad your stress hormones make you feel sick anxious and may be trembling? If your job involves communication with people in the workplace who can be provocative, make a comment, which is unwanted which you cannot reply to, inner tension,unable to respond can be unpleasant.
If it is criticism which is unjustified, again you might find it difficult to not over react.
Trying to remain positive and in control can be hard in these situations, but may be cognitive behaviour therapy would help. If the anxiety amounts to suppressed anger, then may be anger management courses might help. If it is due to certain relationships where you feel your self esteem and confidence are being lessened then may be yoga might help.
Om chanting just saying the mantra "om" before replying or when situations are tense might help. verwellmind.com/use-mantra-...
Websites which encourage the production of neuro transmitters to the brain in food can show how the brain needs certain minerals and foods to prevent too much dopamine
can help with other related illnesses such as anxiety and depression.
ADD may be an associated problem to yours - additudemag.com related Add conditions.
Thanks I. Will look into all you suggest. It doesn't help also that I am trying to wean myself off venaflexine suffering some Nasty withdrawal symptoms.
Are you reducing by lowering the dose over a period of weeks by cutting tablets in half?
You might find advice on line on how to reduce the drug so you don't get the withdrawal symptoms. No need to reply.
It can happen. Perhaps there is something else going on? Our mental, physical, and emotional health are all intertwined. Have you seen your PCP? Therapist? If you are on any RX it is important to engage in RX management to explore side effects and or interactions with other RX and supplements. Proud of you for reaching out on here, keep that momentum going to get to the root of the cause so you can get to the point where you feel right.